# SDR AXSA189WA12/30/10

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N189WA
- Make and model: Beech 99
- Aircraft serial: U76
- Aircraft time: 30,124 hours, 38,862 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

MHT - DURING THE APPROACH TO LANDING THE NOSE WHEEL GEAR LIGHT FAILED TO ILLUMINATE.  PILOT DID A GO AROUND, CIRCLED AIRPORT AT 2000 FT AND RECYCLED GEAR TO MAKE SURE THE LIGHT WAS NOT MALFUNCTIONING.  THE TEST LIGHT SHOWED THE THREE GREEN LIGHTS WERE WORKING.  THE PILOT DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND A BROKEN WIRE IN THE POSITION INDICATION CIRCUIT FOR THE NOSE GEAR.  WIRE WAS REPAIRED AND OPERATIONAL CHECKS PERFORMED SATISFACTORILY.  AIRCRAFT RETURNED TO SERVICE.
